Alert archive / Oregon / Gale Warnings in 2013
Gale Warning 28, NWS Medford, OR
NWS Medford, OR issued this gale warning at Jul 28, 2013, 2:19 PM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 28, 2013, 2:19 PM PDT (21:19 UTC)
- Expired
- Jul 28, 2013, 11:00 PM PDT
- In force
- 9 hr
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
743 WHUS76 KMFR 282119 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 219 PM PDT SUN JUL 28 2013 PZZ356-290600- /O.UPG.KMFR.SI.Y.0079.000000T0000Z-130729T0600Z/ /O.NEW.KMFR.GL.W.0028.130728T2119Z-130729T0600Z/ /O.CON.KMFR.SE.W.0026.000000T0000Z-130729T0600Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 219 PM PDT SUN JUL 28 2013 ...GALE WARNING IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: NORTH 20 TO 30 KT WITH OCCASIONAL GUSTS TO 40 KT DIMINISHING TO 15 TO 25 KT OVERNIGHT. * SEAS: STEEP SHORT PERIOD WAVES OF 6 TO 10 FEET THROUGH THIS EVENING. SEAS WILL THEN FALL TO 4 TO 7 FEET MONDAY MORNING. * AREAS AFFECTED: STRONGEST WINDS AND HIGHEST SEAS ARE EXPECTED IN THE SOUTHERN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ376-291030- /O.CON.KMFR.GL.W.0027.000000T0000Z-130729T0600Z/ /O.CON.KMFR.SE.W.0026.000000T0000Z-130729T1800Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 219 PM PDT SUN JUL 28 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 AM PDT MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 AM PDT MONDAY. * WINDS: NORTH 30 KT TO GALES 35 KT WITH OCCASIONAL GUSTS TO 45 KT THROUGH THIS EVENING. * SEAS: STEEP TO VERY STEEP SHORT PERIOD WAVES OF 9 TO 13 FEET WILL PERSIST THROUGH THIS EVENING THEN DIMINISH TO 7 TO 10 FEET ON MONDAY MORNING. SEAS WILL THEN CONTINUE TO DIMINISH BUT ARE LIKELY TO REMAIN STEEP INTO MONDAY EVENING. * AREAS AFFECTED: STRONGEST WINDS AND HIGHEST SEAS ARE EXPECTED BETWEEN 10 AND 40 NM FROM SHORE AND SOUTH OF GOLD BEACH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ370-290600- /O.CON.KMFR.SW.Y.0077.000000T0000Z-130729T0600Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 219 PM PDT SUN JUL 28 2013 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: NORTH 15 TO 20 KT THROUGH THIS EVENING. * SEAS: STEEP SHORT PERIOD WAVES OF 6 TO 8 FEET THROUGH THIS EVENING. SEAS WILL THEN FALL TO AROUND 5 FEET BY MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ350-290600- /O.CON.KMFR.SW.Y.0077.000000T0000Z-130729T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 219 PM PDT SUN JUL 28 2013 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: NORTH 10 TO 20 KT THROUGH THIS EVENING. * SEAS: STEEP SHORT PERIOD WAVES OF 6 TO 8 FEET THROUGH THIS EVENING. SEAS WILL FALL BELOW 6 FEET LATER TONIGHT. * AREAS AFFECTED: STRONGEST WINDS AND SEAS ARE EXPECTED BEYOND 5 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
1 follow-up statement
716 WHUS76 KMFR 290612 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1112 PM PDT SUN JUL 28 2013 PZZ356-291200- /O.EXP.KMFR.GL.W.0028.000000T0000Z-130729T0600Z/ /O.EXP.KMFR.SE.W.0026.000000T0000Z-130729T0600Z/ /O.NEW.KMFR.SI.Y.0081.130729T0612Z-130729T1200Z/ /O.NEW.KMFR.SW.Y.0080.130729T0612Z-130729T1200Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 1112 PM PDT SUN JUL 28 2013 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 5 AM PDT MONDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 5 AM PDT MONDAY... ...GALE WARNING HAS EXPIRED... ...HAZARDOUS SEAS WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 5 AM PDT MONDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT UNTIL 5 AM PDT MONDAY. THE HAZARDOUS SEAS WARNING IS NO LONGER IN EFFECT. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS: NORTH 20 TO 30 KT WITH OCCASIONAL GUSTS TO 40 KT DIMINISHING TO 15 TO 25 KT OVERNIGHT. * SEAS: WIND WAVE DOMINATED SEAS WILL WILL CONTINUE TO DIMINISH TO 4 TO 7 FEET MONDAY MORNING. * AREAS AFFECTED: STRONGEST WINDS AND HIGHEST SEAS ARE EXPECTED IN THE SOUTHERN WATERS BEYOND 5 NM OF SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ376-291915- /O.EXP.KMFR.GL.W.0027.000000T0000Z-130729T0600Z/ /O.NEW.KMFR.SI.Y.0081.130729T0612Z-130730T0600Z/ /O.CON.KMFR.SE.W.0026.000000T0000Z-130729T1800Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 1112 PM PDT SUN JUL 28 2013 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 11 PM PDT MONDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 AM PDT MONDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 11 PM PDT MONDAY. THE GALE WARNING IS NO LONGER IN EFFECT. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 AM PDT MONDAY. * WINDS: NORTH 20 TO 30 KT WILL CONTINUE TO DIMINISH TO BELOW SMALL CRAFT ADVISORY LATE MONDAY EVENING. * SEAS: WIND WAVE DOMINATED SEAS WILL DIMINISH TO 7 TO 10 FEET ON MONDAY MORNING...DECREASING TO SMALL CRAFT ADVISORY SEAS LATE MONDAY MORNING. * AREAS AFFECTED: STRONGEST WINDS AND HIGHEST SEAS ARE EXPECTED BETWEEN 10 AND 40 NM FROM SHORE AND SOUTH OF GOLD BEACH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ350-370-290715- /O.EXP.KMFR.SW.Y.0077.000000T0000Z-130729T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 1112 PM PDT SUN JUL 28 2013 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS EXPIRED... THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NO LONGER IN EFFECT. $$ HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Jul 28, 8:17 AM PDT, 6 hours 2 minutes earlier.
Area forecast discussion, Jul 28, 8:17 AM PDT, 6 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
817 AM PDT SUN JUL 28 2013
.DISCUSSION...TODAY WILL TREND COOLER THAN YESTERDAY...AND A GOOD
PORTION OF THE FORECAST AREA COULD EXPERIENCE BELOW NORMAL
TEMPERATURES TODAY FOR THE FIRST TIME IN 15 DAYS. THIS IS IN
RESPONSE TO AN UPPER TROUGH SWINGING THROUGH THE REGION TODAY...AND IT
BRINGS WITH IT A VERY DRY AIR MASS WITH MOST OF THE MOISTURE BEING
SHUNTED EAST OF THE FORECAST AREA. A LIGHTNING STRIKE IS NOTED
CURRENTLY OVER HARNEY COUNTY...ADJACENT TO THE OLD FRONTAL
BOUNDARY THAT HELPED BRING THUNDERSTORMS TO NORTHERN CALIFORNIA
YESTERDAY.
THE ENVIRONMENT NEAR THE ONGOING FIRES IN WESTERN OREGON FEATURES
HIGHER HUMIDITIES THIS MORNING THAN YESTERDAY...AND HUMIDITY VALUES
SHOULD CONTINUE TO TREND HIGHER THAN YESTERDAY THROUGH THE
AFTERNOON. HOWEVER...NORTHWEST WINDS WILL AGAIN BE GUSTY IN THE
AFTERNOON AND SHOULD TREND HIGHER THAN YESTERDAY...AS ONSHORE FLOW
RAMPS UP A BIT.
OVERNIGHT AND TOMORROW MORNING...THE MARINE LAYER WILL LIKELY NOT
DEEPEN AT MUCH TONIGHT...GIVEN THE AIR MASS ALOFT WILL NOT BE COOLING
MUCH...BUT INCREASING ONSHORE FLOW SHOULD BRING IT CLOSER TO
ROSEBURG AND THE FIRES IN DOUGLAS COUNTY. THIS SHOULD MAINTAIN
GOOD RECOVERIES AGAIN TOMORROW MORNING ACROSS THE FIRES. TOMORROW
AFTERNOON WILL FEATURE A BRIEF REBOUND IN TEMPERATURES WITH DRIER
CONDITIONS IN THE AFTERNOON AS THE THERMAL TROUGH ALONG THE COAST
PUSHES INLAND.
REGARDING SMOKE FROM FIRES IN DOUGLAS AND JOSEPHINE COUNTIES...THE
MEAN FLOW FROM 2000 FEET TO 8000 FEET WILL GRADUALLY TRANSITION FROM
NORTHERLY TO NORTHWESTERLY AND WESTERLY BEGINNING MONDAY AND
CONTINUING INTO WEDNESDAY. THEREFORE SMOKE WILL SHIFT TO THE EAST
FROM WHAT IS CURRENTLY OCCURRING.
PLEASE SEE THE PREVIOUS DISCUSSION BELOW REGARDING THE UPCOMING
TROUGH TUESDAY INTO THURSDAY...WHICH MODELS INDICATE NOW WILL BE
MORE AMPLIFIED...PUMPING A BIT MORE SOUTHERLY FLOW COMPONENT INTO
THE AREA AND BRINGING ANOTHER CHANCE FOR THUNDERSTORMS...MAINLY TO
THE CASCADES AND EAST.
&&
.AVIATION...A MIX OF IFR CEILINGS AT THE SOUTHERN CURRY COUNTY
COAST AND MVFR CEILINGS AT THE COAST FROM CAPE BLANCO NORTHWARD
INTO THE COQUILLE VALLEY WILL GRADUALLY IMPROVE TO VFR AROUND 18Z
THIS MORNING. THIS STRATUS WILL RETURN TO THE COAST LATE THIS
EVENING AND PERSIST INTO MONDAY MORNING.
OTHERWISE...WILDFIRES IN DOUGLAS, JOSEPHINE, SISKIYOU, KLAMATH, LAKE
AND MODOC COUNTIES ARE PRODUCING SMOKE WITH LOCAL REDUCTIONS OF
VISIBILITY TO MVFR. GUSTY NORTHWEST WINDS WILL INCREASE AGAIN THIS
AFTERNOON AND PERSIST INTO THIS EVENING.
&&
.PREV DISCUSSION... /ISSUED 154 AM PDT SUN JUL 28 2013/
DISCUSSION...A WEAK UPPER TROUGH AXIS WILL MOVE THROUGH THE AREA
TODAY. THE RESULTING HEIGHT FALLS AND CONTINUED ONSHORE FLOW WILL
KNOCK TEMPERATURES DOWN 5-10 DEGREES COMPARED TO YESTERDAY. THIS
WILL BREAK A STRING OF HOT WEATHER THAT HAS BEEN GOING ON FOR
ABOUT 2 WEEKS NOW. OUR HIGH TEMPERATURE AT MEDFORD HAS EXCEEDED 95
DEGREES FOR 14 DAYS STRAIGHT UNTIL TODAY. ASSUMING THAT STREAK
ENDS TODAY, THAT WILL BE TIED FOR THE 5TH LONGEST SUCH STREAK.
THINGS LOOK ON TRACK TODAY WITH A CLEARLY STRONGER MARINE PUSH IN
PROGRESS THAN WE'VE SEEN IN A WHILE. STRATUS IS ALREADY ON THE
COOS COAST AND IT HAS PUNCHED INLAND THROUGH SOUTHERN COOS COUNTY.
DON'T THINK IT WILL MAKE IT MUCH FURTHER, BUT COOLER AIR WILL
CONTINUE TO PUSH IN WHICH WILL PROVIDE A LITTLE HELP TO
FIREFIGHTING EFFORTS ACROSS THE AREA. WE WILL SEE ANOTHER ROUND OF
GUSTY NORTHWEST AFTERNOON AND EVENING WINDS TODAY WHICH WILL NOT
BE HELPFUL THOUGH. THESE WINDS WILL DRIVE SMOKE IN THE SAME AREAS
AS SATURDAY. THE SOUTH COAST WILL REMAIN CLOUD FREE AS A THERMAL
TROUGH REMAINS OVER THE AREA. THE RESULTING OFFSHORE FLOW WILL
KEEP SKIES CLEAR (EXCEPT FOR WHATEVER SMOKE FILTERS IN) AND
HUMIDITIES LOW.
ANOTHER UPPER TROUGH DIGS OFFSHORE ON MONDAY AND AS IT EDGES
CLOSER, THE THERMAL TROUGH WILL MOVE INLAND. THIS WILL WARM
TEMPERATURES UP OVER THE INTERIOR AGAIN AND WHEN COMBINED WITH
AFTERNOON NORTHWEST WINDS IT WILL MAKE FOR SLIGHTLY WORSENING
FIREFIGHTING CONDITIONS. THERE WILL BE A PRETTY GOOD SHORTWAVE
MOVING THROUGH LATER MONDAY AND MONDAY NIGHT, BUT IT WILL BE
MOISTURE STARVED AND THE MODELS DON'T DO ANYTHING WITH IT IN TERMS
OF CONVECTION. WILL NEED TO WATCH THIS THOUGH, IT IS A FAIRLY
POTENT LOOKING SHORTWAVE.
ON TUESDAY, THE TROUGH MOVES TO RIGHT ALONG THE COAST. INCREASING
MOISTURE AND INSTABILITY MAY LEAD TO A FEW THUNDERSTORMS OVER THE
NORTH CASCADES OUT ACROSS NORTHERN KLAMATH. THIS LED ME TO PUT IN
SLIGHT CHANCE POPS FROM CRATER LAKE EAST INTO THE CHEMULT AREA.
THE TROUGH PUSHES INLAND WEDNESDAY, AND THIS SHOULD FINALLY
PRODUCE A SUBSTANTIAL MARINE PUSH INTO THE UMPQUA AND PROVIDE SOME
ACTUAL RELIEF FOR FIREFIGHTING EFFORTS THERE. HOWEVER, IT WILL
ALSO LEAD TO INCREASING CHANCES FOR THUNDER EAST OF THE CASCADES.
MODELS SHOW MOISTURE AND INSTABILITY INCREASING, AND DYNAMICS
SHOULD BE SUFFICIENT TO PRODUCE SOME THUNDER ACROSS MUCH OF THE
EAST SIDE, NOT ONLY WEDNESDAY, BUT ALSO THURSDAY AND FRIDAY AS THE
TROUGH LINGERS. I ALSO PUT SLIGHT CHANCE POPS IN ACROSS THE EAST
SIDE FOR WED THROUGH FRI.
I DIDN'T MAKE ANY CHANGES TO NEXT WEEKEND'S FORECAST, BUT MODELS
ADVERTISE A SIMILAR TROUGH SETTING UP OFFSHORE. SO IT'S NOT HARD
TO IMAGINE A SIMILAR SCENARIO TO THIS WEEK'S. SUBSEQUENT SHIFTS
CAN LOOK INTO THAT IN MORE DEPTH. -WRIGHT
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
CA...NONE.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM PDT THIS EVENING FOR
PZZ356.
HAZARDOUS SEAS WARNING UNTIL 11 PM PDT THIS EVENING FOR PZZ356.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT THIS
EVENING FOR PZZ370.
GALE WARNING UNTIL 11 PM PDT THIS EVENING FOR PZZ376.
HAZARDOUS SEAS WARNING UNTIL 11 AM PDT MONDAY FOR PZZ376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT THIS
EVENING FOR PZZ350.
NSK/TW/DWNearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.